MathSciNet Relay Station
MathSciNet bibliographic data
MR2958998 65M80
Hemeda, A. A. Variational iteration method for solving nonlinear coupled equations in 2-dimensional space in fluid mechanics. Int. J. Contemp. Math. Sci. 7 (2012), no. 37-40, 1839–1852.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement